# SDR MALA050220

- Difficulty date: February 24, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 18,808 hours, 20,377 cycles
- Propeller: Rotol R3904123F27
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Condition: Broken
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIR RETURN DUE TO VIBRATION FELT INFLIGHT.  INSPECTED ALL COMMON AREAS ON AIRCRAFT THAT CAUSE VIBRATION.  FOUND NOTHING THAT COULD VIBRATE.  AFTER REMOVING LT SPINNER FOUND ROUGHLY A 1/4 POUND OF GREASE BUILT UP ON ONE SIDE OF SPINNER.  ALSO FOUND ONE DE-ICE LEAD BROKEN AND SUSPECT ICING BUILD UP THAT THREW PROP OUT OF BALANCE.  INSPECT LT AND RT PROP HUBS FOR OIL.
